I've been taking it for a couple years, and have had NO noticable effects at all, side or otherwise. How much did you take?
It is unfortunately normal for many people until the body adjusts or they adjust the right mg. It is because your blood pressure dropped you feel like that.
I am like Jim. Was OK on any high dose, but I have high blood pressure to begin with.
I am on 100 mg Metoprolol, can’t feel it.
Call them, tell them! And don't worry, they will find the right dose for you, sometimes it takes a while as I was reading others experiences.
I am glad you went to the DR .
Let us know, how all goes !
oNE 100MG TABLET. i DON'T HAVE HIGH BLOOD PRESSURE AT ALL, GENERALLY RUNS 106/65. mAYBE i SHOULD ONLY TAKE HALF A DOSE AT FIRST. tHAT'S WHY i THINK IT'S STRANGE THEY THINK IT MIGHT BE chf. i DON'T HAVE HBP. iS THAT ODD?Ooops, just looked up! Hope you can read this, don't feel up to re-typing it.
That soundsd like an awful big dose to me, especially if you don't have a history of high blood pressure. You might try splitting that 100 mg pill and take half am and half pm.
When I take this medicine, within 30 minutes I feel not just drunk but like I am high.my arms, chest legs and whole body feel very very heavy. I can feel my heart rate and whole self being brought lower and lower. Yesterday tried to walk and told my caretaker I had to go home before I fainted. My other friend offered me chocolate and the caretaker urged me not to. I know myself and this crappy medicine and how I feel, so when I got home; I found some pop tarts and ate them. Immediately after getting some sugar in me the symptoms went away. I could rest, breathe better and not feel scared.